Theoretical and Mathematical Physics

, Volume 95, Issue 2, pp 526–534

Flat connections and polyubles

  • V. V. Fock
  • A. A. Rosly

DOI: 10.1007/BF01017138

Cite this article as:
Fock, V.V. & Rosly, A.A. Theor Math Phys (1993) 95: 526. doi:10.1007/BF01017138


The Poisson structure of the moduli space of flat connections on a two dimensional Riemann surface is described in terms of lattice gauge fields and Poisson-Lie groups.

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • V. V. Fock
  • A. A. Rosly

There are no affiliations available

Personalised recommendations